Per citar aquest document:
A Note on nonexistence of radial solutions to semilinear elliptic inequations
Guedda, Mohammed

Data: 2002
Resum: We study the nonexistence result of radial solutions to -[Delta]u + [formula] posed in B or in B \ {0} where B is the unit ball centered at the origin in RN, N [greater than or equal] 3. Moreover, we give a complete classification of radial solutions to the problem [formula]. In particular we prove that the latter has exactly one family of radial solutions.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 46 N. 1 (2002) , p. 139-151, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_46102_08

13 p, 148.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12

   Favorit i Compartir